# SDR HEEA967270

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 23039791
- Condition: Fretted
- Location: Compressor
- Part time: 630 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO COMPRESSOR OVERHAUL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  FRETTING BEYOND OVERHAUL LIMITS ON SPLINED ADAPTER O.D. REPLACED DISCREPANT PART.
